Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What will be the consequences of taking 10 Nitravate tablets at once?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2750 Questions
May i know what will be the consequences of taking 10 nitravate 5 mg tablets at once ?
Posted Thu, 13 Mar 2014 in Medicines and Side Effects
Answered by Dr. Anshul Varshney 40 minutes later
Brief Answer: To be taken in prescribed doses only Detailed Answer: Dear XXXXXXX Welcome to HCM. I am Dr Anshul Varshney. I have read your query. Let me tell you that Nitravat is a benzodiazapine group of drug used for anxiety. If taken in excessive doses can result in extreme sedation , respiratory depression and in severe cases even death. The fatal dose we can't disclose here in view of chances of misuse of the information for suicidal or homicidal purposes. Here I can just tell you that one should take these medications as advised by the physician. In case someone consumes them in more then the prescribed doses intentionally or by mistake , an immediate medical attention should be sought. I hope I am able to answer your query. If you have any further query you may please ask me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor